MathSciNet Relay Station
MathSciNet bibliographic data
MR2019754 (2004j:34109) 34D20 (34A37)
Akhmet, M. U. On the general problem of stability for impulsive differential equations. J. Math. Anal. Appl. 288 (2003), no. 1, 182–196.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement